# SDR SWAA2022031032964

- Difficulty date: June 17, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DISBONDED DENTS ON OUTER SURFACE; 8' FROM AFT EDGE; 16' FROM OB EDGE / PANEL 193AL WITH DISBONDED DENTS ON OUTER SURFACE; 8' FROM AFT EDGE; 16' FROM O/B EDGE WAS REPAIRED PER SWA EA #1-753-35137 REV IR DATED 26-JUN-2019 AND ATS ER #19-03748 REV IR DATED 26-JUN-2019.
